HGH Side Effects
May 3, 2003
I am experiencing severe nausia and headache since starting HGH four days ago. I am a 98 lb. female on 5 mg/day. Is this normal? Can I expect this to subside? I am supposed to make sure to take in atleast 2000 calories/day to get the full benefit from the growth hormone, but I feel so sick I can barely eat yet I force it down. What can I do to combat the nausia and increase my appetite? Do you think this side effect will pass? Thank you!
Response from Dr. Henry
I assume you on HGH for weight loss in the setting of HIV infection. A significant fraction of patients will have some side effects. A reducted dose could be tried for several weeks. For nausea Reglan, Compazine, Tigan, and/or Marinol will help some patients. Optimizing your HIV treatment, hormone status, and getting a nutrition consult are often helpful. Some patients have persistant difficulties with HGH though in most the symptoms do decrease with time. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Acute Symptom Of HIV?
- AIDS Risk Sex With A Prostitute
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Loose Stool After Sucking Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.